| Catalog Number |
EVDRIVER |
| Medical Device Problem Code |
Self-Activation or Keying (1557)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/06/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H11: as the serial number for the device was provided, a review of the device history records is currently being performed.The return of the sample is pending.The investigation of the reported event is currently underway.Section a through f ¿ the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
It was reported that elevation driver initiated a calibration by itself and will not respond to any attempt to perform a sample or prime function.There was no patient contact.
Additional Manufacturer Narrative
H11: manufacturing review: a dhr and manufacturing review was not required as the event was determined to be expected, and the investigation did not identify any manufacturing and/or service-related issues.Investigation summary: the elevation driver serial number (b)(6) was received at the bd-bard global service & repair.The elevation driver was visually inspected upon receipt and was found to be damaged.The device was functionally tested and failed the tests as the driver initiates a calibration by itself and will not respond to any attempt to perform a sample or prime function identified during evaluation.No other anomalies were identified.Therefore, the investigation is determined to be confirmed for the reported self-activation issue.The root cause for reported self-activation issue could not be determined based on the provided information.Labeling review: the labeling/packaging review was not required as the reported event is not associated with a labeling, packaging, or use related issue.E3, g2, g3, h6 (method, result, conclusion).Section a through f - the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description